# SDR SWIA972255

- Difficulty date: January 6, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 27,721 hours, 32,437 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0780
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING FLAPS 45 DEGREES DISAGREEMENT ILLUMINATED OUTBOARD PAIRS WERE AFFECTED WITH 4 LIGHT PAIRS NOT ILLUMINATED.  DID NOT FIX ITSELF. REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR WITH SERVICEABLE ACTUATOR.   PN ON 320300-1007 SN ON 0780 SN OFF 0954
